# SDR USAA990877

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 38,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK AFT SERVICE DOOR FORWARD EDGE 30 INCH BELOW TOP SKIN.  INSTALLED DOUBLER PER SRM 52-10-01.  (M)
